# SDR DALA1107809857

- Difficulty date: January 31, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1151 L16-17r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN, STA 1151, RT BETWEEN LONG 16 AND 17, FRAME HAS SEVERAL ELONGATED HOLES FOUND HOLES AFTER REMOVING CRACKED SHEAR TIE.  REMOVED FRAME SPLICE. FABRICATED. 3 EA FRAME SPLICES INSTALLED ALL PARTS IAW DWG J060119, SRM 51-30-2, 51-30-5, 51-30-1, 53-03, FIG 3.  P202 REQUIRED INSP COMPLETED.
